Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Gallbladder removed, hands were shaking, dizziness, heart beat racing. Suggestion?

I had my gallbladder taken out 2 1/2 weeks ago. It was only working at 8%. Last Monday my hands were shaking but thought I might need some fruit. It went away. Then a week later my hands started shaking again and I was dizzy alittle but also my heart was racing. Blood pressure was fine 122/72. What do you think may be the issue?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thank you for posting at HCM.

All your symptoms are related to post colecistectomia syndrome(SPK). All those problems are caused by failure influent of the gallbladder fluid, that is characterized by abdominal severe pain in the right side after you eat, dyspepsia, flatulence, heartburn, constipation and migraine.
You should make a control for: residual gallstone, pancreas, adhesionet post-operatore. The treatment will be on base of the results of examination.

Good Luck.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor